# SDR AALA2019121769045

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 0323
- Aircraft time: 13,175 hours, 87,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE276000
- Part serial: 0284
- Condition: No Test
- Location: Emergency Exit
- Part time: 78,346 hours, 11,047 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMPING EFFECT AT EMERGENCY EXIT DOOR 3L DID NOT PASS TEST. REPLACED DOOR DAMPER (ACTUATOR) PER AMM 52-22-14-400-801-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
